A 3-dimensional irreducible compact absolute retract which contains no disc
Fundamenta Mathematicae, Tome 84 (1974) no. 3, pp. 229-235
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_84_3_229_235,
author = {Sukhjit Singh},
title = {A 3-dimensional irreducible compact absolute retract which contains no disc},
journal = {Fundamenta Mathematicae},
pages = {229--235},
year = {1974},
volume = {84},
number = {3},
doi = {10.4064/fm-84-3-229-235},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-84-3-229-235/}
}
TY - JOUR AU - Sukhjit Singh TI - A 3-dimensional irreducible compact absolute retract which contains no disc JO - Fundamenta Mathematicae PY - 1974 SP - 229 EP - 235 VL - 84 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-84-3-229-235/ DO - 10.4064/fm-84-3-229-235 LA - en ID - 10_4064_fm_84_3_229_235 ER -
Sukhjit Singh. A 3-dimensional irreducible compact absolute retract which contains no disc. Fundamenta Mathematicae, Tome 84 (1974) no. 3, pp. 229-235. doi: 10.4064/fm-84-3-229-235
Cité par Sources :